# SDR CA050128008

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 17343450F
- Condition: Intermittent
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT CALLED AND NOTIFIED MAINTENANCE THAT ON APPROACH THE LT FIRE WARNING LIGHT CAME ON.  LIGHT WENT OUT WHEN INLET HEAT WAS TURNED OFF.  MAINTENACE INSPECTED AIRCRAFT AND FOUND NO SIGNS OF HEAT DISTRESS. TOP FIRE DETECTOR WAS REPLACED AND GROUND CHECKED SERVICIBLE.  NO OTHER REPORTED INCIDENTS SINCE THEN.
